International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 225-228

On subordination for certain subclass of analytic functions

Liu Jinlin

Water Conservancy College, Yangzhou University, Yangzhou 225009, China

Received 17 August 1995; Revised 9 July 1996

Copyright © 1997 Liu Jinlin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the present paper the class Pn[α,M] consisting of functions f(z)=z+k=n+1akzz(n1), which are analytic in the unit disc E={z:|z|<1} and satisfy the condition |f(z)+αzf(z)1|<M is introduced. By using the method of differential subordination the properties of the class Pα[α,M] are discussed.